Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

recently my skin has been getting much dryer than it is usually on accutane and my arms and face are completely dry all over. Also, i have noticed that my nipples look a bit dry and flaky.

I wanted to know whether other people have experienced this or if it's something else that is causing this??

wacko.png

Share this post


Link to post
Share on other sites

From my experience on Accutane I can say that every part of my body was dry so I would say its normal. Just moisturizer everywhere you need to!

Share this post


Link to post
Share on other sites

Lol when I started accutane in the first month there was about 4 days were my nipples where dry,, totally weird lol I just moisturized and never had a problem since

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×